# SDR SWIA201437289

- Difficulty date: March 31, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 32,838 hours, 44,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 32-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT CABIN SEAT TRACK HAS NUMEROUS AREAS OF CORROSION BETWEEM FRAMES 32 AND 39.  C-CHECK, ACCOMPLISHED SEAT TRACK REPLACEMENT IAW ETS.
